# SDR DALA2024062406403

- Difficulty date: June 20, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 340 Lbl 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM ON STA 340 AND LBL 13 ON W1 AT PAX CABIN FLOOR STRUCTURE.  FLOORBEAM TEE BS 340 BTW LBL 53 TO RBL 8 WAS REPLACED IAW SRM 53-00-51-2R, REPAIR 10, PAR.4.
